# SDR UALA2010062902313

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 37,674 hours, 4,672 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3E FWD EEL LIGHT INOPERATIVE.  FOUND PINS PULLED OUT OF CONNECTOR.  RE-INSTALLED PINS, OPS NORMAL.
